# SDR SWAA2021011139218

- Difficulty date: January 3, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 59,593 hours, 37,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUTSIDE EMERGENCY LIGHT INOPERABLE.  REMOVED AND REPLACED R1 DOOR OUTSIDE EMERGENCY LIGHT LAMP, AS PER REF B737 AMM 33-51-04-960-801.  PERFORMED OPERATIONS CHECK AND FOUND NORMAL.
